Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i weigh about 145lbs and i just started accutane at 40mgs twice a day, so about 80mgs. I think this is too much, but, then again im not sure. i actually dont start taking till tomorrow. I dont even have bad acne, its just persistant.

advise would be apprecaited!

Share this post


Link to post
Share on other sites

I'd say go with what your dermatologist thinks, they know best... they've been trained for this stuff. If you start having problems that aren't consistent with other side effects you know about, or if you get dizzy or have headaches or something stop taking it and consult your derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×